# SDR SWAA2024111960803

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,131 hours, 12,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INBD JUMPSEAT FLASHLIGHT INOP.<[01] REMOVED AND REPLACED FWD INBD JUMP SEAT FLASHLIGHT BATTERY REF B737 AMM 25-64-00 OP/C GOOD
